# SDR AALA20090624TUL10

- Difficulty date: June 13, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FORWARD LOWER DOOR BEAM, CORROSION REMOVAL OUT OF LIMITS.  REMOVED AND INSTALLED NEW ANGLE BRACKET AT LOWER DOOR BEAM STATION 1155 PER SRM 51-30-00.
